Journal article icon

Journal article

On the stability of an accretion disc containing a toroidal magnetic field

Abstract:

We study the stability of an accretion disc with an embedded toroidal magnetic field to general perturbations. Disc models are considered in which the equilibrium variables depend on both the radial and vertical coordinates. We consider the full global problem in which the disc may be in the form of a narrow annulus, or occupy a significant radial extent. Perturbations with azimuthal mode number m in the range zero up to the ratio of the radius to disc scmithickness are considered. Discs cont...

Expand abstract

Actions


Access Document


Publisher copy:
10.1093/mnras/279.3.767

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Role:
Author
Journal:
Monthly Notices of the Royal Astronomical Society
Volume:
279
Issue:
3
Pages:
767-784
Publication date:
1996-01-01
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:100d79e5-6a01-4b72-8599-7e847b9998fd
Source identifiers:
352124
Local pid:
pubs:352124

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP